Proceedings of the Japan Academy

Inversive semigroups, II

Miyuki Yamada

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 39, Number 2 (1963), 104-106.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523137

Digital Object Identifier
doi:10.3792/pja/1195523137

Mathematical Reviews number (MathSciNet)
MR0152597

Zentralblatt MATH identifier
0202.01804

Subjects
Primary: 20.93

Citation

Yamada, Miyuki. Inversive semigroups, II. Proc. Japan Acad. 39 (1963), no. 2, 104--106. doi:10.3792/pja/1195523137. https://projecteuclid.org/euclid.pja/1195523137


Export citation

References

See also

  • Part I: Miyuki Yamada. Inversive semigroups, I. Proc. Japan Acad., Volume 39, Number 2 (1963), 100--103.
  • Part III: Miyuki Yamada. Inversive semigroups, III. Proc. Japan Acad., Volume 41, Number 3 (1965), 221--224.